Regularity of Solutions to the Navier-Stokes Equation
MetadataShow full metadata
Recently, Beirao da Veiga  obtained regularity for the Navier-Stokes equation in R3 by imposing conditions on the vorticity rather than the velocity. In this article, we obtain regularity by imposing conditions on only two components of the vorticity vector.
CitationChae, D., & Choe, H. J. (1999). Regularity of solutions to the Navier-Stokes equation. Electronic Journal of Differential Equations, 1999(05), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.